# SDR ALG2005F00083

- Difficulty date: October 6, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N275AL
- Make and model: Bell 206L-4
- Aircraft serial: 52285
- Engine: Allsn 250C30P
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE DAILY MAINTENANCE INSPECTION, IT WAS DETERMINED THE TAIL ROTOR BLADE TIP WAS DAMAGED BY STRIKING AN UNDETERMINED OBJECT.  COMPLIED WITH THE CONDITIONAL INSPECTION, 5-28 SUDDEN STOPPAGE/ACCELERATION-TAIL ROTOR. (K)
